zbMATH — the first resource for mathematics

Perturbation of linear abstract Volterra equations. (English) Zbl 0824.45013
The aim of this paper is to discuss perturbed equations associated with abstract Volterra equations. We will consider only the case when the unperturbed equation is linear, namely, (1) \(x(t)= (Lx)(t)+ (Nx)(t)\), or (2) \(\dot x(t)= (Lx)(t)+ (Nx)(t)\).
In both equations (1) and (2), \(L\) stands for a linear abstract Volterra operator acting on some function space, while \(N\) denotes a nonlinear operator acting on the same or another function space, not necessarily of Volterra type. Of course, when \(N\) is also a Volterra (abstract) operator, the equations (1) and (2) are both of Volterra type.

45N05 Abstract integral equations, integral equations in abstract spaces
45D05 Volterra integral equations
45G10 Other nonlinear integral equations
45J05 Integro-ordinary differential equations
Full Text: DOI
[1] G. Bantas, On the asymptotic behavior in the theory of Volterra integro-functional equations, Period. Math. Hungar. 5 (1974), 323-332. · Zbl 0294.45003 · doi:10.1007/BF02018188
[2] C. Corduneanu, Some perturbation problems in the theory of integral equations, Math. Systems Theory 1 (1967), 143-155. · Zbl 0166.09801 · doi:10.1007/BF01705524
[3] ——–, Integral equations and stability of feedback systems, Academic Press, New York, 1973. · Zbl 0273.45001
[4] ——–, Some global problems for Volterra functional-differential equations, in Volterra Integro-differential Equations in Banach Spaces and Applications (Ed. G. DaPrato and M. Iannelli), Longman, London, 1989, 90-100. · Zbl 0688.45014
[5] ——–, Integral equations and applications, Cambridge University Press, New York, 1990.
[6] G. Gripenberg, S.O. Londen, and O. Staffans, Volterra integral and functional equations, Cambridge University Press, New York, 1990. · Zbl 0695.45002
[7] J.J. Levin, Nonlinearly perturbed Volterra equations, TĂ´hoku Math. J. (2) 32 (1980), 317-335. · Zbl 0456.45003 · doi:10.2748/tmj/1178229647
[8] ——– and J.A. Nohel, Perturbations of a nonlinear Volterra equation, Michigan Math. J. 12 (1965), 431-447. · Zbl 0139.29304 · doi:10.1307/mmj/1028999427
[9] R.K. Miller, On the linearization of Volterra integral equations, J. Math. Anal. Appl. 23 (1968), 198-208. · Zbl 0167.40902 · doi:10.1016/0022-247X(68)90127-3
[10] ——–, Admissibility and nonlinear Volterra integral equations, Proc. Amer. Math. Soc. 25 (1970), 65-71. · Zbl 0194.42704 · doi:10.2307/2036527
[11] L. Neustadt, Optimization: A theory of necessary conditions, Princeton Univ. Press, Princeton, N.J., 1976. · Zbl 0353.49003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.